# SDR AU960343

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2AMK3
- Engine: Lyc O540E4C5
- Propeller: Hartzl
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: S6LN1227
- Condition: Faulty
- Location: Eng Ignition
- Component: Bendix, S6LN1227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO CAPACITOR LEAKING - CONTACT GAP LESS THAN 0.304MM  (0.012IN)
